×

Quadratic spline interpolation on uniform meshes. (English) Zbl 0677.65010

Splines in numerical analysis, Contrib. Int. Semin., ISAM-89, Weissig/GDR 1989, Math. Res. 52, 145-150 (1989).
[For the entire collection see Zbl 0664.00022.]
This paper constructs and studies a quadratic interpolatory spline that matches the derivative values of a smooth function f at arbitrary position between consecutive knots, and matches the function values at the end points of the domain of f. Existence and uniqueness of such a spline is proved for uniform distribution. Error estimates in the uniform norm is presented. Some particular cases are completely studied.
Reviewer: Xie Shenquan

MSC:

65D07 Numerical computation using splines
65D05 Numerical interpolation
41A15 Spline approximation

Citations:

Zbl 0664.00022